Publications with M. Goldstern

All publications by Martin Goldstern and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:369 Goldstern, M., Judah, H. I., & Shelah, S. (1991). A regular topological space having no closed subsets of cardinality \aleph_2. Proc. Amer. Math. Soc., 111(4), 1151–1159. DOI: 10.2307/2048582 MR: 1052572
Sh:388 Goldstern, M., & Shelah, S. (1990). Ramsey ultrafilters and the reaping number—Con(\mathfrak r<\mathfrak u). Ann. Pure Appl. Logic, 49(2), 121–142. DOI: 10.1016/0168-0072(90)90063-8 MR: 1077075
Sh:399 Goldstern, M., Judah, H. I., & Shelah, S. (1991). Saturated families. Proc. Amer. Math. Soc., 111(4), 1095–1104. DOI: 10.2307/2048577 MR: 1052573
Sh:434 Bartoszyński, T., Goldstern, M., Judah, H. I., & Shelah, S. (1993). All meager filters may be null. Proc. Amer. Math. Soc., 117(2), 515–521. arXiv: math/9301206 DOI: 10.2307/2159190 MR: 1111433
Sh:438 Goldstern, M., Judah, H. I., & Shelah, S. (1993). Strong measure zero sets without Cohen reals. J. Symbolic Logic, 58(4), 1323–1341. arXiv: math/9306214 DOI: 10.2307/2275146 MR: 1253925
Sh:448 Goldstern, M., & Shelah, S. (1993). Many simple cardinal invariants. Arch. Math. Logic, 32(3), 203–221. arXiv: math/9205208 DOI: 10.1007/BF01375552 MR: 1201650
Sh:487 Goldstern, M., Repický, M., Shelah, S., & Spinas, O. (1995). On tree ideals. Proc. Amer. Math. Soc., 123(5), 1573–1581. arXiv: math/9311212 DOI: 10.2307/2161150 MR: 1233972
Sh:507 Goldstern, M., & Shelah, S. (1995). The bounded proper forcing axiom. J. Symbolic Logic, 60(1), 58–73. arXiv: math/9501222 DOI: 10.2307/2275509 MR: 1324501
Sh:554 Goldstern, M., & Shelah, S. (1997). A partial order where all monotone maps are definable. Fund. Math., 152(3), 255–265. arXiv: math/9707202 DOI: 10.4064/fm-152-3-255-265 MR: 1444716
Sh:633 Goldstern, M., & Shelah, S. (1998). Order polynomially complete lattices must be large. Algebra Universalis, 39(3-4), 197–209. arXiv: math/9707203 DOI: 10.1007/s000120050075 MR: 1636999
Sh:688 Goldstern, M., & Shelah, S. (1999). There are no infinite order polynomially complete lattices, after all. Algebra Universalis, 42(1-2), 49–57. arXiv: math/9810050 DOI: 10.1007/s000120050122 MR: 1736340
Sh:696 Goldstern, M., & Shelah, S. (2002). Antichains in products of linear orders. Order, 19(3), 213–222. arXiv: math/9902054 DOI: 10.1023/A:1021289412771 MR: 1942184
Sh:737 Goldstern, M., & Shelah, S. (2002). Clones on regular cardinals. Fund. Math., 173(1), 1–20. arXiv: math/0005273 DOI: 10.4064/fm173-1-1 MR: 1899044
Sh:747 Goldstern, M., & Shelah, S. (2009). Large intervals in the clone lattice. Algebra Universalis, 62(4), 367–374. arXiv: math/0208066 DOI: 10.1007/s00012-010-0047-6 MR: 2670171
Sh:808 Goldstern, M., & Shelah, S. (2005). Clones from creatures. Trans. Amer. Math. Soc., 357(9), 3525–3551. arXiv: math/0212379 DOI: 10.1090/S0002-9947-04-03593-7 MR: 2146637
Sh:822 Börner, F., Goldstern, M., & Shelah, S. (2023). Automorphisms and strongly invariant relations. Algebra Universalis, 84(4), Paper No. 27, 23. arXiv: math/0309165 DOI: 10.1007/s00012-023-00818-4 MR: 4629461
Sh:884 Goldstern, M., & Shelah, S. (2016). All creatures great and small. Trans. Amer. Math. Soc., 368(11), 7551–7577. arXiv: 0706.1190 DOI: 10.1090/tran/6568 MR: 3546775
Sh:969 Goldstern, M., Kellner, J., Shelah, S., & Wohofsky, W. (2014). Borel conjecture and dual Borel conjecture. Trans. Amer. Math. Soc., 366(1), 245–307. arXiv: 1105.0823 DOI: 10.1090/S0002-9947-2013-05783-2 MR: 3118397
See [Sh:969a]
Sh:969a Goldstern, M., Kellner, J., Shelah, S., & Wohofsky, W. An overview of the proof in Borel Conjecture and Dual Borel Conjecture. Preprint. arXiv: 1112.4424
Explanation to [Sh:969]
Sh:989 Goldstern, M., Shelah, S., & Sági, G. (2013). Very many clones above the unary clone. Algebra Universalis, 69(4), 387–399. arXiv: 1108.2061 DOI: 10.1007/s00012-013-0236-1 MR: 3061094
Sh:994 Goldstern, M., Pinsker, M., & Shelah, S. (2013). A closed algebra with a non-Borel clone and an ideal with a Borel clone. Internat. J. Algebra Comput., 23(5), 1115–1125. arXiv: 1112.0774 DOI: 10.1142/S0218196713500197 MR: 3096314
Sh:1044 Fischer, A. J., Goldstern, M., Kellner, J., & Shelah, S. (2017). Creature forcing and five cardinal characteristics in Cichoń’s diagram. Arch. Math. Logic, 56(7-8), 1045–1103. arXiv: 1402.0367 DOI: 10.1007/s00153-017-0553-8 MR: 3696076
Sh:1066 Goldstern, M., Mejı́a, D. A., & Shelah, S. (2016). The left side of Cichoń’s diagram. Proc. Amer. Math. Soc., 144(9), 4025–4042. arXiv: 1504.04192 DOI: 10.1090/proc/13161 MR: 3513558
Sh:1122 Goldstern, M., Kellner, J., & Shelah, S. (2019). Cichoń’s maximum. Ann. Of Math. (2), 190(1), 113–143. arXiv: 1708.03691 DOI: 10.4007/annals.2019.190.1.2 MR: 3990602
Sh:1144 Baumhauer, T., Goldstern, M., & Shelah, S. (2021). The higher Cichoń diagram. Fund. Math., 252(3), 241–314. arXiv: 1806.08583 DOI: 10.4064/fm666-4-2020 MR: 4178868
Sh:1166 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. (2021). Controlling cardinal characteristics without adding reals. J. Math. Log., 21(3), Paper No. 2150018, 29. arXiv: 2006.09826 DOI: 10.1142/S0219061321500185 MR: 4330526
Sh:1177 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. (2022). Cichoń’s maximum without large cardinals. J. Eur. Math. Soc. (JEMS), 24(11), 3951–3967. arXiv: 1906.06608 DOI: 10.4171/jems/1178 MR: 4493617
Sh:1199 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. (2021). Preservation of splitting families and cardinal characteristics of the continuum. Israel J. Math., 246(1), 73–129. arXiv: 2007.13500 DOI: 10.1007/s11856-021-2237-7 MR: 4358274
Sh:E13 Goldstern, M., & Shelah, S. A cardinal invariant related to homogeneous families. Preprint. arXiv: math/9707201
Sh:E87 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. (2022). Controlling classical cardinal characteristics while collapsing cardinals. Colloq. Math., 170(1), 115–144. arXiv: 1904.02617 DOI: 10.4064/cm8420-2-2022 MR: 4460218